... normal that im feeling sick and short of breath?
Hi, as Masso has said, Tramadol should be tapered from slowly. The amount and severity of withdrawal symptoms will vary depending on how long you were taking the medication. You can buy OTC remedies for the sickness, such as Cyclizine, the shortness of breath is a bit concerning, if this continues or gets worse, you must seek medical intervention. Tramadol has SSRI properties, so stopping it abruptly will see a plummet in your serotonin levels which is what makes you feel unwell, along with the sudden withdrawal of the opiate like action of Tramadol. It is a big adjustment. You can try restarting the medication and then tapering slowly, or continue without it and treat any symptoms that occur. Please feel free to keep in touch if you require any further help...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 5 answers
Posted 8 Sep 2016 • 2 answers
Posted 25 Sep 2017 • 6 answers
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Posted 3 Feb 2018 • 1 answer
Posted 12 Mar 2018 • 1 answer